# SDR USAA920081799

- Difficulty date: September 18, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-18 CHECK - CRACKED ANGLE, BS 290, S11R.  REPLACED ANGLE, BS 290, S11R IAW SRM 51-40-02.  (K)
